# SDR DALA1315990683

- Difficulty date: May 15, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N30035
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING OTBD MAIN FLAP SKIN LOWER SURFACE 14 INCHES FROM OTBD END. ACCOMPLISHED PERMANENT REPAIR IAW ERA 515765-14, REV ORIG.
